MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MOD FEMORAL PROX LOCKING SCREW; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MOD FEMORAL PROX LOCKING SCREW; PROSTHESIS, HIP
Catalog Number 11-301000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: ep-200148- act artic e1 hip brg- 017610, 11-301322-arcos con-474370, 010000663- g7 pps ltd acet shell- 6289244, 110024463- g7 dual mobility liner- 690310, 11-300815- arcos 15x150mm spl tpr- 351720, 00625006535 bone screw 6.5x35 self-tap 63651675, 12-115110- cer bioloxd mod- 2912205, 00223200418- cable cerclage cable- 63989795.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 05335, 0001825034 - 2019 - 05336, 0001825034 - 2019 - 05338, 0001825034 - 2019 - 05339, 0001825034 - 2019 - 05341.Customer has indicated that the product will not be returned to zimmer biomet for investigation, requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Requested but not returned to hospital.
 
Event or Problem Description
It was reported that patient underwent right hip revision.Subsequently, patient underwent third revision approximately one and half years post initial implantation for infection.All devices were removed and replaced with cement spacers.Sales rep indicates no additional information is available.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
MOD FEMORAL PROX LOCKING SCREW
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9383137
Report Number0001825034-2019-05337
Device Sequence Number2055707
Product Code KWA
UDI-Device Identifier00880304490093
UDI-Public00880304490093
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Catalogue Number11-301000
Device Lot Number810870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;